# SDR HALA2017032000073

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 29,970 hours, 46,384 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Sensor
- Part number: 4084068902
- Part serial: 11052183
- Condition: Unknown
- Location: Elevator Positio
- Part time: 6,711 hours, 15,199 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEVATOR SPLIT MESSAGE WAS DISPLAYED ON APPROACH TO LAND, SPEED 160KTS, FLAPS 18 GEAR DOWN. MESSAGE EXTINGUISHED AT 145KTS.   ACCOMPLISHED FIM 27-30-804, R & R THE LEFT ELEVATOR POSITION SENSOR IAW AMM 27-34-01.
